The global stability of minkowski space-time in harmonic gauge

Hans Lindblad, Igor Rodnianski

Research output: Contribution to journalArticlepeer-review

175 Scopus citations


We give a new proof of the global stability of Minkowski space originally established in the vacuum case by Christodoulou and Klainerman. The new approach, which relies on the classical harmonic gauge, shows that the Einstein-vacuum and the Einstein-scalar field equations with asymptotically flat initial data satisfying a global smallness condition produce global (causally geodesically complete) solutions asymptotically convergent to the Minkowski space-time.

Original languageEnglish (US)
Pages (from-to)1401-1477
Number of pages77
JournalAnnals of Mathematics
Issue number3
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'The global stability of minkowski space-time in harmonic gauge'. Together they form a unique fingerprint.

Cite this